MAUDE Adverse Event Report: ACUFOCUS, INC. KAMRA; CORNEAL INLAY

ACUFOCUS, INC. KAMRA; CORNEAL INLAY
Model Number ACI 7000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Clouding/Hazing (1878)
Date of Event 07/28/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The reported information stated the inlay was explanted from the right eye of a (b)(6) year old male patient approximately 21 days postoperatively due to corneal haze.
 
Additional Manufacturer Narrative
An attempt to submit this follow-up report occurred on 10/18/2016 however, a duplicate report error was received.The duplicate report error has since been corrected and the report is being re-submitted.Please disregard the information provided in follow-up report #1 as it was not associated with this event.Initial report was updated to the individual who provided the follow-up information.

Brand Name
KAMRA
Common Device Name
CORNEAL INLAY
Manufacturer (Section D)
ACUFOCUS, INC.
32 discovery
suite 200
irvine CA 92618
MDR Report Key5799220
Report Number3008401069-2016-00016
Device Sequence Number916009
Product Code LQE
UDI-Device Identifier00813359020007
UDI-Public00813359020007
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P120023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2017
Device Model NumberACI 7000
Device Catalogue Number76043
Device Lot NumberA555-0515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/01/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/15/2016
Supplement Report FDA Received Date07/15/2016
12/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR